# SDR CALA2020040300784

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-52-3-0120) L-4 PASSENGER DOOR, GIRT BAR LEAF SPRING IS BEN T AND WILL NOT HOLD THE SLIDER FITTING. REF ST-SAA NR 0090239
